# SDR DALA2024011700687

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 115,130 hours, 17,350 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: L1 Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 1L DOOR SLIDE ARM LIGHT ON FLT ATT PANEL INOP. CORRECTIVE ACTION: MCC FCP DEFERRAL, FLIGHT CREW PLACARD REQUIRES VALIDATION FLIGHT CREW PLACARD INSTALLED. (0156209)
